# SDR QXEA2009091400679

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 12,117 hours, 15,483 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sliding Sleeve
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER TRANS COWL HAS BOTH SLIDERS CHAFED.  REMOVED .014 MATERIAL FROM I/B LOWER LT SLIDER BLEND AREA OF 2.0 X .40  MAX BLEND NOT TO EXCEED .050.  REMOVED .005 MATERILA FROM O/B SLIDER BLEND AREA OF 2.0 X .40 NOT TO EXCEED .050 IAW REO 670-78-34-384.  NTD PER REO 670-78-34-384 BLENDED AREA.  TREATED AND PRIMED BLEND AREA IAW REO 670-78-34-384.  INSTALLED LT LOWER TRANS COWL IAW AMM 78-33-01-400-802-A01.  PERFORMED OPS CHECK OF THE THRUST REVERSER. OPERATIONAL CHECK GOOD IAW AMM 78-33-01.
